Certain Classes of Analytic Functions Involving Multiplier Transformations

Main Article Content

Dr. Adiveppa S. Kadi, Mrs. Sahana P. Hir


In this paper, we study certain subclasses of analytic functions involving multiplier transformations in the open unit disc. We derive few subordination results for the functions in these subclasses and discuss the applications of subordination results with the help of complex functions. We obtain coefficient estimates, radii of starlikeness, convexity and close-to-convexity, extreme points, and integral means inequalities, growth and distortion theorems for these classes.

Article Details

How to Cite
, D. A. S. K. M. S. P. H. (2017). Certain Classes of Analytic Functions Involving Multiplier Transformations. International Journal on Recent Trends in Life Science and Mathematics, 4(5), 01–07. Retrieved from https://www.ijlsm.org/index.php/ijlsm/article/view/105